# SDR RAAA99B2012

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-CHECK, FOUND BROKEN LUG IN SEAT TRACK AT BS 580 AND BL 0.  REPLACED SEAT TRACK SPLICE BS 540 T0 600 AT BL 0 IAW SRM 53-10-05.  M54 NR 233.
